Advances in Computational Mathematics

ISSNs: 1019-7168

Additional searchable ISSN (Electronic): 1572-9044

Springer New York LLC, United States

ISI indexed (2013): ISI indexed yes, BFI (2015): BFI-level 1, Scopus rating (2015): 1.255 1.32

Central database

Journal

  1. 2016
  2. Published

    Approximation by planar elastic curves. / Brander, David; Gravesen, Jens; Nørbjerg, Toke Bjerge.

    In: Advances in Computational Mathematics, 2016.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  3. 2015
  4. Published

    On extensions of wavelet systems to dual pairs of frames. / Christensen, Ole; Kim, Hong Oh; Kim, Rae Young.

    In: Advances in Computational Mathematics, Vol. 42, No. 2, 2015, p. 489-503.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  5. Published

    Pairs of dual Gabor frames generated by functions of Hilbert-Schmidt type. / Christiansen, Lasse Hjuler.

    In: Advances in Computational Mathematics, Vol. 41, No. 6, 2015, p. 1101-1118.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  6. 2014
  7. Published

    An algorithm for total variation regularized photoacoustic imaging. / Dong, Yiqiu; Görner, Torsten; Kunis, Stefan.

    In: Advances in Computational Mathematics, Vol. 41, No. 2, 2014, p. 423-438.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  8. Published

    Prime tight frames. / Lemvig, Jakob; Miller, Christopher; Okoudjou, Kasso A.

    In: Advances in Computational Mathematics, Vol. 40, No. 2, 2014, p. 315-334.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. 2012
  10. Published

    Exponential B-splines and the partition of unity property. / Christensen, Ole; Massopust, Peter.

    In: Advances in Computational Mathematics, Vol. 37, No. 3, 2012, p. 301-318.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    Gabor windows supported on [ − 1, 1] and dual windows with small support. / Christensen, Ole; Kim, Hong Oh; Kim, Rae Young.

    In: Advances in Computational Mathematics, Vol. 36, No. 4, 2012, p. 525-545.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  12. 2010
  13. Published

    Pairs of oblique duals in spaces of periodic functions. / Christensen, Ole; Goh, Say Song.

    In: Advances in Computational Mathematics, Vol. 32, No. 3, 2010, p. 353-379.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  14. 2009
  15. Published

    Constructing pairs of dual bandlimited framelets with desired time localization. / Lemvig, Jakob.

    In: Advances in Computational Mathematics, Vol. 30, No. 3, 2009, p. 231-247.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  16. 2008
  17. Published

    Frame properties of wave packet systes in L^2 (R^d). / Christensen, Ole; Rahimi, Asghar.

    In: Advances in Computational Mathematics, Vol. 29, No. 2, 2008, p. 101-111.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

Previous 1 2 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word